RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Shishkov, Andrey Evgenievich

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 20

Number of views:
This page:1480
Abstract pages:3962
Full texts:1014
References:372
Professor
Doctor of physico-mathematical sciences (1990)

http://www.mathnet.ru/eng/person8402
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202682

Publications in Math-Net.Ru
2018
1. A. A. Kon'kov, A. E. Shishkov, “On the Absence of Global Solutions of a Class of Higher-Order Evolution Inequalities”, Mat. Zametki, 104:6 (2018),  945–947  mathnet  elib; Math. Notes, 104:6 (2018), 930–932  isi  scopus
2013
2. E. V. Stepanova, A. E. Shishkov, “Initial evolution of supports of solutions of quasilinear parabolic equations with degenerate absorption potential”, Mat. Sb., 204:3 (2013),  79–106  mathnet  mathscinet  zmath  elib; Sb. Math., 204:3 (2013), 383–410  isi  scopus
2007
3. V. A. Galaktionov, S. I. Pokhozhaev, A. E. Shishkov, “Convergence in gradient systems with branching of equilibria”, Mat. Sb., 198:6 (2007),  65–88  mathnet  mathscinet  zmath  elib; Sb. Math., 198:6 (2007), 817–838  isi  elib  scopus
2006
4. D. A. Sapronov, A. E. Shishkov, “Asymptotic behaviour of supports of solutions of quasilinear many-dimensionsal parabolic equations of non-stationary diffusion-convection type”, Mat. Sb., 197:5 (2006),  125–160  mathnet  mathscinet  zmath  elib; Sb. Math., 197:5 (2006), 753–790  isi  scopus
2002
5. A. E. Shishkov, “Localized Boundary Blow-up Regimes for General Quasilinear Divergent Parabolic Equations of Arbitrary Order”, Tr. Mat. Inst. Steklova, 236 (2002),  354–370  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 236 (2002), 341–356
1999
6. A. E. Shishkov, “Dead cores and instantaneous compactification of the supports of energy solutions of quasilinear parabolic equations of arbitrary order”, Mat. Sb., 190:12 (1999),  129–156  mathnet  mathscinet  zmath; Sb. Math., 190:12 (1999), 1843–1869  isi  scopus
7. A. E. Shishkov, A. G. Shchelkov, “Blow-up boundary regimes for general quasilinear parabolic equations in multidimensional domains”, Mat. Sb., 190:3 (1999),  129–160  mathnet  mathscinet  zmath; Sb. Math., 190:3 (1999), 447–479  isi  scopus
1998
8. A. E. Shishkov, A. G. Shchelkov, “Dynamics of the supports of energy solutions of mixed problems for quasi-linear parabolic equations of arbitrary order”, Izv. RAN. Ser. Mat., 62:3 (1998),  175–200  mathnet  mathscinet  zmath; Izv. Math., 62:3 (1998), 601–626  isi  scopus
1996
9. A. E. Shishkov, “Propagation of perturbation in a singular Cauchy problem for degenerate quasilinear parabolic equations”, Mat. Sb., 187:9 (1996),  139–160  mathnet  mathscinet  zmath; Sb. Math., 187:9 (1996), 1391–1410  isi  scopus
1995
10. A. E. Shishkov, “Evolution of the support of a solution with unbounded energy of quasi-linear degenerate parabolic equation of arbitrary order”, Mat. Sb., 186:12 (1995),  151–172  mathnet  mathscinet  zmath; Sb. Math., 186:12 (1995), 1843–1864  isi
1993
11. A. E. Shishkov, “Dynamics of the geometry of the support of the generalized solution of a higher-order quasilinear parabolic equation in divergence form”, Differ. Uravn., 29:3 (1993),  537–547  mathnet  mathscinet; Differ. Equ., 29:3 (1993), 460–469
1991
12. V. F. Akulov, A. E. Shishkov, “On asymptotic properties of solutions of mixed problems for quasilinear parabolic equations in unbounded domains”, Mat. Sb., 182:8 (1991),  1200–1210  mathnet  mathscinet  zmath; Math. USSR-Sb., 73:2 (1992), 557–567  isi
1990
13. A. E. Shishkov, “Uniqueness classes of generalized solutions of boundary value problems for parabolic equations in unbounded noncylindrical domains”, Differ. Uravn., 26:9 (1990),  1627–1633  mathnet  mathscinet; Differ. Equ., 26:9 (1990), 1212–1218
14. A. E. Shishkov, “Uniqueness classes for the solutions of the Cauchy problem for nonlinear degenerate parabolic equations”, Mat. Zametki, 48:6 (1990),  118–125  mathnet  mathscinet  zmath; Math. Notes, 48:6 (1990), 1253–1258  isi
1988
15. A. E. Shishkov, “Quasilinear elliptic equations in divergence form in unbounded domains”, Differ. Uravn., 24:8 (1988),  1410–1423  mathnet  mathscinet; Differ. Equ., 24:8 (1988), 924–933
16. I. P. Sleptsova, A. E. Shishkov, “On the existence of generalized solutions, growing at infinity, of boundary value problems for higher-order linear parabolic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 4,  61–69  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:4 (1988), 88–98
17. A. E. Shishkov, “The Phragmén–Lindelöf principle for quasi-linear divergent higher order elliptic equations”, Uspekhi Mat. Nauk, 43:4(262) (1988),  231–232  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:4 (1988), 237–238  isi
1987
18. A. E. Shishkov, “Behavior of generalized solutions of the Dirichlet problem for higher-order quasilinear divergence elliptic equations in a neighborhood of the boundary”, Differ. Uravn., 23:2 (1987),  308–320  mathnet  mathscinet
1985
19. A. F. Tedeev, A. E. Shishkov, “Behavior of solutions and subsolutions of quasilinear parabolic equations in unbounded domains and in the neighborhood of a boundary point”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 9,  77–79  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:9 (1985), 109–113
1984
20. A. F. Tedeev, A. E. Shishkov, “Qualitative properties of solutions and subsolutions of quasilinear elliptic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 1,  62–68  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:1 (1984), 74–82

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019